# SDR 2008UALA01129

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 961-972 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUTOUT FORWARD LOWER CORNER FROM BS 961 TO 972 APPROX AT STRINGER S-17L LOCATED INSIDE THE RESTRICTED ZONE SCRIBE LINE MEASURING 7.25 INCHES LONG AND 0.0035 INCHES AT DEEPEST POINT AT SCUFF PLATE LOWER EDGE IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED: BLENDED OUT SCRIBE LINES & FOUND A CRACKED FASTENER HOLE. REAMED HOLE & BONDED DOUBLER TO REMOVE CRACK. FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
